Change search
ReferencesLink to record
Permanent link

Direct link
On the porosity of free boundaries in degenerate variational inequalities
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2000 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 164, no 1, 110-117 p.Article in journal (Refereed) Published
Abstract [en]

In this note we consider a certain degenerate variational problem with constraint identically zero. The exact growth of the solution near th free boundary is established. A consequence of this is that the free boundary is porous and therefore its Hausdorff dimension is less than N and hence it is of Lebesgue measure zero.

Place, publisher, year, edition, pages
2000. Vol. 164, no 1, 110-117 p.
Keyword [en]
obstacle problem, nonhomogeneous p-Laplace equation, free boundary, porosity, elliptic-equations, obstacle
URN: urn:nbn:se:kth:diva-19848ISI: 000087783500005OAI: diva2:338540
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shahgholian, Henrik.
By organisation
In the same journal
Journal of Differential Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link